RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 18, Number 3  


About the determination of unknown coefficients in the linear elliptic equation
R. A. Aliyev
3
Reversible AJW-algebras
Sh. A. Ayupov, F. N. Arzikulov
15
Neumann problem for an ordinary differential equation of fractional order
L. H. Gadzova
22
An elementary net associated with the elementary group
R. Y. Dryaeva, V. A. Koibaev
31
Extensions of pseudogeometric graphs for $pG_{s-5}(s,t)$
A. K. Gutnova, A. A. Makhnev
35
On mean convergence of Fourier–Jacobi series
E. J. Ibrahimov
43
Optimal recovery of the derivative of the function from its inaccurately given other orders of derivatives and the function itself
S. A. Unuchek
60
Necessary optimality conditions in non-smooth problems with equality constraints
R. A. Khachatryan
72
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021